Sinutab Non-Drowsy are used for the relief of nasal congestion and associated pain. The tablets help treat pain and unblock the nasal passages, relieving sinus...
Read More
Sinutab Non-Drowsy are used for the relief of nasal congestion and associated pain. The tablets help treat pain and unblock the nasal passages, relieving sinus congestion and pressure.
The tablets contain paracetamol to relieve pain and fever, and pseudoephedrine, a decongestant to clear nasal congestion and blocked sinuses. This medicine is for use in adults and children aged 16 years and over.
Sinutab relieves:
Nasal congestion
Sinus pressure
Feverishness
Headaches
Aches and pains
Eases breathing
Dosage
Adults and children aged 16 years and over Age Dose Adults and children aged 16 years and over 2 tablets every 4-6 hours as needed
Leave at least 4 hours between doses.
Do not take more than 8 tablets (4 doses) in 24 hours.
Do not take for more than 5 days.
If symptoms persist or worsen talk to your doctor or pharmacist.
Children aged 12 to 15 years 1 tablet every 4 to 6 hours as needed
Leave at least 4 hours between doses.
Do not take more than 4 tablets (4 doses) in 24 hours.
Do not take for more than 5 days.
If symptoms persist or worsen talk to your doctor or pharmacist.
Do not exceed the maximum daily dose: 8 tablets in 24 hours.
If symptoms persist, consult your doctor.
Contains
The active ingredients in Non-Drowsy Sinutab are: 500 mg Paracetamol and 30 mg Pseudoephedrine hydrochloride per tablet.
Warning
Contains paracetamol
Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.
Prolonged administration without medical supervision may be harmful.
Important Information
Immediate medical advice should be sought in the event of an overdose even if you feel well.
Please read the enclosed leaflet carefully.
This product should only be used when clearly necessary.
Keep out of the reach and sight of children.
As with all medicines, if you are pregnant or taking any other medicine consults your doctor or pharmacist before taking this product.
If symptoms persist consult your doctor.
Storage Instructions
Do not store above 25°C.
Store in the original packaging
See enclosed leaflet for further information
Choosing a selection results in a full page refresh.
The cookie settings on this website are set to "allow all cookies" to give you the very best experience. Please click Accept Cookies to continue to use the site.
First Infant Milk, with a 29% fermented dairy-based blend. Nutritionally complete formula* *Suitable as a sole source of nutrition from birth and as part of a weaning diet from 6 months. Contains DHA ** (Omega-3) **As required by the legislation for all infant formula....
Developed with Dermatologists, CeraVe Foaming Cleanser is a foaming gel cleanser which effectively cleanses the face and body. Suitable for normal to oily skin. The non-drying formula contains 3 Essential Ceramides, Niacinamide and Hyaluronic Acid, to effectively cleanse and removes excess oil, while protecting...
Zest Active is a super supplement with 25 active ingredients formulated for adults (aged 18 and over) who want to support their immune system and energy levels. Delivering multiple benefits in one easy sachet, every single ingredient was carefully selected to help you unlock...
Alflorex is convenient and easy to use- Available over-the-coutner, no prescription needed - Only 1 capsule per day, taken with or without food - For best results take Alflorex daily for at least 4 weeks - No refrigeration required Note: You may experience temporary...
First Infant Milk, with a 29% fermented dairy-based blend. Nutritionally complete formula* *Suitable as a sole source of nutrition from birth and as part of a weaning diet from 6 months. Contains DHA ** (Omega-3) **As required by the legislation for all infant formula....
Developed with Dermatologists, CeraVe Foaming Cleanser is a foaming gel cleanser which effectively cleanses the face and body. Suitable for normal to oily skin. The non-drying formula contains 3 Essential Ceramides, Niacinamide and Hyaluronic Acid, to effectively cleanse and removes excess oil, while protecting...
Zest Active is a super supplement with 25 active ingredients formulated for adults (aged 18 and over) who want to support their immune system and energy levels. Delivering multiple benefits in one easy sachet, every single ingredient was carefully selected to help you unlock...
Alflorex is convenient and easy to use- Available over-the-coutner, no prescription needed - Only 1 capsule per day, taken with or without food - For best results take Alflorex daily for at least 4 weeks - No refrigeration required Note: You may experience temporary...